# SDR VNAA20250320044

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203428 SN: 00567 DISCREPANCY: RH FLOOR SILL FS310-319 SHOW SIGNS OF CORROSION IN MULTIPLE AREAS.   REMOVED AND INSTALLED P/N SH670-32172-5 SILL/BRACKET IAW CRJ 700 SRM 51-42-06-001-001-A01
